MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 25MM 025; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 25MM 025; FILE, PULP CANAL, ENDODONTIC
Catalog Number A12MA02502512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a k-file m-access 25mm 025 file untwisted.No injury.
 
Additional Manufacturer Narrative
The k-file m-access 25mm 025 was returned in loose and is untwisted in the active part (torque).No material defect was found during analysis of the damaged area.No unused file is available for evaluation.Nothing unusual to report was found during dhr review (batch #1739398).Root causes are not identified.We will track this kind of event and monitor the trend.

Brand Name
K-FILE M-ACCESS 25MM 025
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22096609
Report Number8031010-2025-00087
Device Sequence Number7866347
Product Code EKS
UDI-Device IdentifierJ003A12MA025025121
UDI-PublicJ003A12MA025025121
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA12MA02502512
Device Lot Number1739398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/19/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown